# SDR REXA2022071901545

- Difficulty date: June 29, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670946429
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT FS280 NEAR LBL27.	REMOVED & REPLACED BRACKET IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-25-06/16-001-001-A01.
